# SDR UIEA2017122302427

- Difficulty date: December 22, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 87,830 hours, 16,243 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Condition: Out Of Adjust
- Location: Lt Engine
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE ANTI-ICE EICAS WHILE ON DESCENT IN ICING CONDITIONS.  PERFORMED ADJUSTMENT AND TEST OF THE LEFT ENGINE ANTI-ICE VALVE IAW AMM 30-21-00. PERFORMED ENGINE RUNS AND CYCLED THE ANTI-ICE VALVE, NO DEFECTS NOTED IAW AMM 31-00-00.
